# SDR 20000817SH025

- Difficulty date: July 12, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N45624
- Make and model: Cessna 150M
- Aircraft serial: 15076995
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: MILLENIUM
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, FOUND THE MILLININUM CYLINDER ASSY WHICH WAS INSTALLED IN THE NR 3 POSITION WOULD ONLY HOLD A COMPRESSION OF 32 PSI AFTER 200 HOURS OF SERVICE.  POSSIBLE CAUSE UNKNOWN AT THIS TIME.  (X)
